# SDR R61A2010002

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 15,078 hours, 10,975 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0205
- Condition: Failed
- Location: Cabin
- Part time: 5,569 hours, 4,328 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED JOB CARD FOR OPS CHECK OF THE FWD RT EMERGENCY EVACUATION SLIDE, THE SLIDE FAILED TO DEPLOY PROPERLY.  MAINTENANCE REMOVED AND REPLACED SLIDE ASSY PER THE EMB AMM, AC RELEASED BACK TO SERVICE.
